I am only taking Tylenol and an antibiotic but still feel feel foggy and in a daze. Not thinking clearly for sure! I am 4 days post op. I can't stand this feeling! Took me 3 attempts just to type this message!
How Long Does It Take After a Tummy Tuck to Not Feel Like You Are in a Fog?
Doctor Answers (1)
In a fog after tummy tuck
It can take up to a week to start feeling more with the program. Some people get that reaction just from the antibiotics. On the other hand if you are feeling extremely dizzy or ill, you should contact your surgeon right away. Make sure that you are eating and drinking.
Web reference: http://www.cosmeticsurgerybaltimore.com/
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.